Applied Mathematics and Mechanics

, Volume 30, Issue 2, pp 145–152 | Cite as

Convergence theorem of common fixed points for Lipschitzian pseudo-contraction semi-groups in Banach spaces

Article

Abstract

The purpose of this paper is to study the weak convergence problems of the implicity iteration process for Lipschitzian pseudocontractive semi-groups in the general Banach spaces. The results presented in this paper extend and improve the corresponding results of some people.

Key words

Lipschitzian pseudo-contraction semi-group demi-closed principle common fixed point Opial condition strongly pseudo-contraction mapping implicit iteration process 

Chinese Library Classification

O177.91 

2000 Mathematics Subject Classification

47H05 47H10 47H17 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Browder, F. E. Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proc. Sympos. Pure Math. 18(2) (1976)Google Scholar
  2. [2]
    Kim, T. H. and Xu, H. K. Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups. Nonlinear Anal. 64(5), 1140–1152 (2006)MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Xu, H. K. Strong asymptotic behavior of almost-robits of nonlinear semigroups. Nonlinear Anal. 46(1), 135–151 (2001)MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Deimling, K. Zeros of accretive operators. Manuscripta Math. 13(4), 365–374 (1974)MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Chang, S. S., Cho, Y. J., and Zhou, H. Y. Iterative Methods for Nonlinear Operator Equations in Banach Spaces, Nova Science Publishers, New York (2002)MATHGoogle Scholar
  6. [6]
    Xu, H. K. and Ori, R. G. An implicit iteration process for nonexpansive mappings. Numer. Funct. Anal. Optim. 22, 767–773 (2001)MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Osilike, M. O. Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps. J. Math. Anal. Appl. 294(1), 73–81 (2004)MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Chen, R. D., Song, Y. S., and Zhai, H. Y. Convergence theorems for implicit iteration press for a finite family of continuous pseudocontractive mappings. J. Math. Anal. Appl. 314(2), 701–709 (2006)MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Zhou, H. Y. Convergence theorems of common fixed points for a finite family of Lipschitzian pseudocontractions in Banach spaces. Nonlinear Anal. 68(10), 2977–2983 (2008)MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    Bruck, R. E. A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces. Israel J. Math., 32(1), 107–116 (1979)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Shanghai University and Springer-Verlag GmbH 2009

Authors and Affiliations

  1. 1.Department of MathematicsYibin UniversityYibinP. R. China

Personalised recommendations